Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Medical term for excessive growth

Premium Questions

Dr. Pavan Kumar Gupta MD

Is excessive hairiness a sign of pathology? I have hair on shoulders back and front while most people my age don't seem to have. ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

Hi , I have excessive hair growth on face like chin and side lock's I have started taking familon .. is it safe taking familon ? Will it effects ? And less growth will come on face.. as growth... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Kalpana Pathak MD

if it could indicate some medical problem that needs to be taken care of ? Is there anything else that can ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Mirjeta Guni MD

I am a 58 year old woman who suffers from excessive hair growth on my chin and lip and sideburn areas.This has gone on for 46 years.Is there a medical treatment that can help? ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Asmeet Kaur Sawhney MD

dont have any relatives with this problem though. I had taken medications through dermatologist 8 years ... medication after few months, will my hairfall increase? (Last time i felt increased hairfall after... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)

Public Forum Discussions

Dr.   Shruti Bajad MD

Can Capsule Cobdex forte help in hair growth?? What other benefits are of cobadex My hair are falling too much. I took this capsule some 2 months ago and then I noticed tremendous growth in my hair ... View answer

Answered by : Dr. Shruti Bajad ( Rheumatologist)
Dr.  Rahul Kumar MD

years ago my family doctor gave me a cream to put on the excess bubble of skin that was in the corner of my big toe after I pulled a piece of nail with skin off. In effect the cream dried that excess ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Shailja Puri MD

Can any experts help me?Will excessive masturbation stunt height growth or prevent one from maximising one’s growth potential? I have been masturbating for 5 times a day since 11.I am now 18.Some folks... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr.  Smita Gupta MD

, but it was four large capsules a day, in addition to some other medication that we were told was to help keep ... from 5 7 - 6 4 . I have been told the Tetracycline may have stunted my growth. Could this be... View answer

Answered by : Dr. Smita Gupta ( OBGYN)
Dr. Nitish Jhunthra MD

with this dose .Worried about long term side effects.Already stomach/ digestion problem.There is no margin of other tablets for side effects like muscullar pain,indigetion ,sweating excess.ln past I have... View answer

Answered by : Dr. Nitish Jhunthra ( Psychiatrist)

Mobile Questions and Answers

Dr. Vipul Prajapati MD

Hi dear, there is no way to increase height except operation. Also steroids affects your growth on long term so one possibility is that might steroids affects your growth. Thank you

Dr. Shanti Vennam MD

Hi, You can get medications to treat the excess hair but results can vary from person to person. The best way to get treated is through Laser or electrolysis for long lasting effect, considering your age. You...

Dr.  Muhammad Sareer Khalil MD

transient spikes , if any, no long term elevation